# SDR 96FDEA00501

- Difficulty date: March 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5210 · Passenger/Crew Doors
- Part: End Cap
- Part number: 6519145
- Condition: Corroded
- Location: Aft Airstair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(NR 0748) FT AIRSTAIR FORWARD END CAP IS CORRODED BEYOND LIMITS, REQUIRES REPLACEMENT.  CORRECTIVE ACTION:  ***S/D***  REMOVED AND REPLACED AFT AIRSTAIR FORWARD END CAP PER FEDEX SRM 51-40-2.
